Alert archive / New Jersey / Small Craft Advisory for Windses in 2015
Small Craft Advisory for Winds 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory for winds at Jun 7, 2015, 9:41 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2015, 9:41 PM EDT (01:41 UTC)
- Expired
- Jun 8, 2015, 3:32 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
069 WHUS71 KPHI 080141 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 941 PM EDT SUN JUN 7 2015 ANZ430-431-081445- /O.NEW.KPHI.SI.Y.0001.150608T0141Z-150609T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 941 PM EDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 8 PM EDT MONDAY. * WINDS...SOUTHEAST 10 TO 20 KT TONIGHT WITH SCATTERED GUSTS UP TO 25 KT BECOMING SOUTH TO SOUTHWEST WIND ON MONDAY WITH GUSTS TO NEAR 30 KT POSSIBLE MIDDAY AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ454-455-081445- /O.EXT.KPHI.SC.Y.0137.150608T0141Z-150609T1000Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 941 PM EDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY... * WINDS...SOUTHERLY 10 TO 20 KT OVERNIGHT AND THEN 25 TO 30 KT GUSTS MONDAY AND MONDAY NIGHT. * SEAS...3 TO 5 FEET. * TIMING...CONFIDENCE IS MARGINAL OVERNIGHT FOR ADVISORY 5 FOOT SEAS BUT HIGHER CONFIDENCE MONDAY AFTERNOON AND NIGHT FOR FULL FLEDGED SMALL CRAFT ADVISORY CONDITIONS, BOTH WIND AND SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>453-081445- /O.CON.KPHI.SC.Y.0137.150608T1400Z-150609T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 941 PM EDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 6 AM EDT TUESDAY... * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * TIMING...AN INCREASE IN SEAS IS EXPECTED BY LATE MONDAY MORNING WHILE THE STRONGEST WIND GUSTS SHOULD COMMENCE BY MONDAY MID-AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
637 WHUS71 KPHI 080732 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 AM EDT MON JUN 8 2015 ANZ430-431-082100- /O.CAN.KPHI.SI.Y.0001.000000T0000Z-150609T0000Z/ /O.EXB.KPHI.SC.Y.0137.150608T1500Z-150609T0200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 332 AM EDT MON JUN 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. * WINDS...SOUTH 10 TO 20 KT WITH GUSTS TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ454-455-082100- /O.CAN.KPHI.SC.Y.0137.000000T0000Z-150609T1000Z/ /O.NEW.KPHI.SC.Y.0138.150608T1400Z-150609T2200Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 AM EDT MON JUN 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT TUESDAY. * WINDS...SOUTH 10 TO 20 KT WITH GUSTS TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>453-082100- /O.EXT.KPHI.SC.Y.0137.150608T1400Z-150609T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 332 AM EDT MON JUN 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT TUESDAY... * WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory for winds went out at Jun 7, 7:53 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 7, 7:53 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
753 PM EDT SUN JUN 7 2015
.SYNOPSIS...
HIGH PRESSURE WILL MOVE OFFSHORE THROUGH MONDAY. A COLD FRONT WILL
MOVE THROUGH THE REGION ON TUESDAY. A HIGH PRESSURE SYSTEM WILL MOVE
ACROSS TO THE SOUTH OF OUR AREA WEDNESDAY THROUGH THURSDAY. A WEAK
COLD FRONT WILL APPROACH THE AREA ON FRIDAY AND VERY SLOWLY PUSHES
SOUTHWARD THROUGH THE AREA THROUGH SUNDAY. HIGH PRESSURE RETURNS FOR
THE START OF THE NEW WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
630 PM ESTF: AM SPREADING CLOUD A LITTLE FASTER EWD, ESPECIALLY NNJ
AS PER LATEST RUC. 12Z NAM/GFS/EC DO NOT HANDLE THIS CLOUD DECK
NEAR 5000 FT VERY WELL. 18Z GFS SEEMS TO HAVE INITIALIZED THIS
DECK NOW AND HAS AN IDEA IT EXISTS.
525 PM ESTF: MODIFIED TEMPS AND SKY SLIGHTLY 5P-8P AND RESENT
AFM/PFM GRIDS BUT NO CHANGES TO THE OVERALL FCST FOR TONIGHT.
A VERY TRANQUIL NIGHT IS IN STORE FOR THE REGION AS HIGH PRESSURE
CONTINUES TO SKIRT OFF THE COAST AND WE MAINTAIN THE SOUTHERLY
RETURN FLOW. DEWPOINTS WILL CONTINUE THERE NOCTURNAL CLIMB AS A
BETTER THETA-E SURGE COMMENCES FROM OUR SOUTHWEST TO NORTHEAST.
THIS SHOULD HELP TO KEEP TEMPERATURES FROM DROPPING TO QUICKLY
TONIGHT AS THE SKIES SCATTER OUT FOR A TIME BY LATE THIS EVENING.
THE SURGE IN MOISTURE ALOFT SHOULD INTRODUCE MORE CLOUD COVER
ACROSS OUR WESTERN ZONES BY EARLY MONDAY MORNING. WE CONTINUE TO
ADVERTISE A DRY FORECAST TONIGHT AS THE NEEDED DYNAMICS AND LIFT
REMAIN WELL TO OUR WEST. OVERNIGHT LOWS RANGE FROM THE MID-50S TO
AROUND 60F.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
WHAT LOOKS TO BE SHAPING UP AS A RATHER ACTIVE WEATHER DAY, AT LEAST
ACROSS PORTIONS OF OUR WESTERN CWA BY MONDAY AFTERNOON. SHORTWAVE
TROUGH ACROSS THE OHIO VALLEY EARLY IN THE MORNING WILL SHIFT
EASTWARD THROUGHOUT THE DAY. STRENGTHENING SOUTHWESTERLY LOW-LEVEL
JET, 30-40 KNOTS, POSITIONS ITSELF OVER OUR REGION PUMPING IN A WARM
AND UNSTABLE AIRMASS. UPPER LEVEL JET STREAK TO OUR NORTHEAST, WHEN
COMBINED WITH SURFACE CONVERGENCE ALONG THE SLOW MOVING COLD FRONT,
SHOULD BE ENOUGH OF A CATALYST TO GET CONVECTION GOING TO OUR WEST.
DIFFERENTIAL HEATING ALONG OUR NORTH-WESTERN RIDGE TOPS WILL ALSO
ALLOW FOR ENHANCED BOUNDARY LAYER CAPE VALUES, JUST AS A LEE-TROUGH
BEGINS TO PUSH THROUGH CENTRAL.
WHILE WE HAVE SLOWED THE TIMING OF THE POPS DOWN JUST A TAD MORE
THAN THE PREVIOUS SHIFT, WE EXPECT ON-GOING CONVECTION ACROSS
CENTRAL PENNSYLVANIA TO BE WORKING ITS WAY EAST-NORTHEAST BY MID-
AFTERNOON. THIS ACTIVITY SHOULD MOVE INTO OUR NORTH-WESTERN ZONES BY
EARLY EVENING, DURING THE PEAK HEATING. AS MENTIONED ABOVE BLCAPE
VALUES OF AROUND 1500J/KG ARE EXPECTED TO BE IN PLACE WITH NEARLY 40
KNOTS OF BULK SHEAR...MOST OF THAT IS WITHIN THE FIRST FEW KM. THESE
PARAMETERS WILL BE ENOUGH TO KEEP CONVECTION ORGANIZED AS IT TRUDGES
EASTWARD. PWAT VALUES SPIKE TOWARDS THE 1.7-1.8 INCH RANGE SO ANY OF
THE STORMS WILL DUMP QUITE A BIT OF WATER ALLOWING FOR SOME
LOCALIZED FLOODING ISSUES. THE MEAN SOUTHWESTERLY FLOW, PARALLEL TO
THE COLD FRONTAL BOUNDARY, WILL ALSO ALLOW FOR SOME BACK
BUILDING/TRAINING OF CELLS. WE HAVE ADDED SOME ENHANCED WORDING INTO
THE FORECAST AFTER COLLABORATION WITH SPC'S DAY2 SLIGHT RISK.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE COLD FRONT WILL START TO MAKE ITS WAY INTO THE REGION MONDAY
NIGHT BUT GETS HUNG UP A BIT AND IS VERY SLOW TO MOVE. THE FRONT
STARTS TO WEAKEN AND DISSIPATE AS IT PUSHES TO THE SOUTH AND EAST.
CONVECTION WILL REMAIN TO BE AN ISSUE INTO MONDAY NIGHT AND THROUGH
THE DAY TUESDAY. SEVERAL SHORTWAVES WILL ROTATE AROUND THE BASE OF
THE UPPER TROUGH AS IT DIGS DEEPER ACROSS THE NORTHEASTERN UNITED
STATE, LIFTING AND FLATTENING OUT INTO WEDNESDAY. WITH UNSTABLE AIR
ACROSS THE AREA, THESE SHORTWAVES WILL HELP TO SUSTAIN CONVECTION
ACROSS THE AREA, MAINLY ACROSS THE NORTHWESTERN PORTIONS OF THE
FORECAST AREA. WITH MOISTURE CONTINUING TO INCREASE, PWATS WILL RISE
WELL INTO THE 1.5-2.0 RANGE AND CONDITIONS LOOK RIPE FOR CELLS TO
TRAIN IN OUR AREA. HEAVY RAIN WILL BE SOMETHING TO KEEP AN EYE ON
THROUGH THE OVERNIGHT HOURS.
AS WE GO INTO TUESDAY, THE FRONT SHOULD BE AT LEAST PARTWAY INTO OUR
AREA BUT AS STATED BEFORE, IT IS VERY SLOW TO MOVE AND IT LOOKS TO
WEAKEN THROUGH ITS JOURNEY TOWARD THE COAST. SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO BE IN THE FORECAST THROUGH TUESDAY.
FOR THE MOST PART, THE WEAKENING BOUNDARY SHOULD REACH THE COAST BY
LATE TUESDAY, WITH ALL PRECIPITATION CHANCES PRETTY MUCH ENDING. WE
MENTION SOME LATE EVENING CONVECTION OVER THE SOUTHERN AREAS BUT
EXCEPT MOST AREAS SHOULD DRY OUT BY TUESDAY NIGHT.
HIGH PRESSURE WILL NOSES INTO OUR AREA FROM THE SOUTHWEST FOR
WEDNESDAY, REMAINING CENTERED TO THE SOUTH OF OUR AREA. THE HIGH IS
NOT PARTICULARLY STRONG BUT IT SHOULD ALLOW FOR SOME WARMER AIR TO
FILTER ACROSS OUR AREA. THIS WILL RAISE THE MAX TEMPS, MAINLY INLAND
AREAS, INTO THE MID TO UPPER 80S WITH TEMPS AT OR ABOVE 90,
ESPECIALLY FOR THURSDAY AND MORE SO FOR FRIDAY, WHICH IS LOOKING
LIKE THE HOT DAY OF THE WEEK. WITH THE INCREASING TEMPERATURES, WE
WILL ALSO HAVE INCREASING MOISTURE. SO AS THE WEEK GOES ON, IT WILL
START TO FEEL MORE HUMID.
THURSDAY LOOKS TO BE DRIEST DAY OF THE WEEK BUT WITH A FEW
SHORTWAVES ROTATING THROUGH THE MID LEVELS, WE CANT COMPLETELY RULE
OUT A PASSING SHOWER OR TWO. BEST CHANCES LOOK TO BE IN OUR
NORTHWESTERN ZONES ON THURSDAY SO WE HAVE CONFINED ANY LOW POPS TO
THAT AREA. A RUMBLE OR TWO OF THUNDER IS ALSO POSSIBLE.
A COLD FRONT WILL DROP DOWN FROM THE NORTH ON FRIDAY. IT STILL ISN'T
LOOKING LIKE A STRONG FEATURE BUT THE BOUNDARY DOES MAKE SOME
MOVEMENT SOUTHWARD, ALBEIT VERY SLOWLY. IT MIGHT NOT MAKE IT ALL THE
WAY THROUGH THE REGION BEFORE DISSIPATING BUT SHOULD IT HOLD
TOGETHER LONG ENOUGH, IT WILL PUSH SOUTH OF THE AREA BY SUNDAY.
REMNANT MOISTURE FROM HURRICANE BLANCA LOOKS TO TRAVERSE THE UNITED
STATES AND BECOME PART OF A DEVELOPING LOW ACROSS THE GREAT LAKES BY
FRIDAY. THIS MAY BE THE PUSH THAT SLOW FRONTAL BOUNDARY NEEDS TO
EXIT OUR AREA. HIGH PRESSURE LOOKS LIKE IT WILL RETURN FOR THE START
OF THE NEW WEEK.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.
TONIGHT...VFR. SOUTHERLY WINDS REMAIN IN PLACE THROUGH THE OVERNIGHT
HOURS, AROUND 6 TO 8 KNOTS. CIGS NEAR 6000 FT VCNTY KRDG/KABE WILL
SPREAD SPREAD EASTWARD TONIGHT AS LOW-LEVEL MOISTURE WORKS ITS WAY
BACK INTO THE REGION FROM THE SOUTHWEST. PLEASE SEE TAFS FOR DETAILS.
AVERAGE=MODERATE CONFIDENCE REGARDING CIGS NEAR 6000 FT TONIGHT
AND WHETHER ANY SCATTERED SHOWERS PASS THRU EASTERN PA EARLY
MONDAY MORNING IN THE WEAK INSTABILITY BURST. FOR NOW VCSH VCNTY
KRDG/KABE.
MONDAY...VFR SCT-BKN AOA 4000 FT. WINDS GENERALLY OUT OF THE
SOUTH-SOUTHWEST INCREASING DURING THE DAY WITH GUSTS INTO THE 22
TO 30 KT RANGE MIDDAY AND AFTERNOON. BANDS OF SCATTERED-BROKEN
SHOWERS/THUNDERSTORMS MAY REACH THE DE RIVER AROUND 23Z/8. QUITE A
BIT OF SHEAR IN EASTERN PA NW NJ LATE MONDAY BUT ML CAPE IS
MODEST. AVERAGE=MODERATE CONFIDENCE ON ANY MVFR TSTMS OCCURRING AT
THE TAF SITES THROUGH 23Z. HIGH CONFIDENCE ON VFR DAY AND WIND
GUSTS AT LEAST AROUND 25 KT DURING THE AFTN.
OUTLOOK...
MONDAY NIGHT...MAINLY VFR CONDITIONS EXPECTED. MVFR/IFR CONDITIONS
POSSIBLE IN SHOWERS AND THUNDERSTORMS THROUGH THE EVENING AN OVERNIGHT
PERIOD.
TUESDAY...MAINLY VFR WITH MVFR CONDITIONS IN FOG/SHOWERS EARLY.
SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH THE AFTERNOON/EVENING.
TUESDAY NIGHT THROUGH THURSDAY...MAINLY VFR CONDITIONS EXPECTED.
FRIDAY...MAINLY VFR CONDITIONS EXPECTED. MVFR/IFR CONDITIONS
POSSIBLE IN SHOWERS AND THUNDERSTORMS.
&&
.MARINE...
TONIGHT...SUB-SCA CONDITIONS EXPECTED WITH SEAS AROUND 4 FEET AND
SOUTHEASTERLY WINDS AROUND 10 - 15 KNOTS. 4.6 FT AT 44009 AT 23Z
MAY FORCE AN EARLIER START ON SCA FOR THE DE WATERS. WILL
REEVALUATE AT 830 PM.
MONDAY...SCA ACROSS OUR OCEAN COASTAL WATERS FOR MONDAY INTO MONDAY
NIGHT. PRESSURE GRADIENT TIGHTENS A LOT AND THE WINDS INCREASE
UPWARDS OF 25 KNOTS. SEAS SHOULD BUILD CLOSE TO 6-7 FEET BY MONDAY
EVENING. THINKING WE WILL NEED SCA FOR THE DE BAY WATERS AS WELL,
THOUGH WE MAY NOT MAKE THE HEADLINE UNTIL THE 330 AM MONDAY FCST.
OUTLOOK...
MONDAY NIGHT...SOUTHERLY FLOW CONTINUES ACROSS THE AREA WATERS AS
THE HIGH SHIFTS FURTHER TO THE EAST. THE GRADIENT TIGHTENS UP
THROUGH MONDAY NIGHT IN ADVANCE OF THE COLD FRONT AND THE DELAWARE
BAY MAY START TO SEE GUSTY WINDS AND MIGHT NEED TO BE ADDED TO THE
CURRENT SMALL CRAFT ADVISORY. EVEN WITH THE GUIDANCE TENDING TO
RUN A BIT HIGH IN THIS TYPE OF REGIME, IT LOOKS LIKE THE WINDS WILL
REMAIN ABOVE SMALL CRAFT CRITERIA THROUGH THE PERIOD.
TUESDAY...WINDS AND WAVES WILL GRADUALLY DIMINISH, WITH WINDS
DROPPING BELOW 25 KNOTS BY TUESDAY MORNING. WINDS WILL REMAIN GUSTY
THROUGH THE DAY BUT ARE EXPECTED TO STAY BELOW 25 KNOTS. SEAS MAY
REMAIN ELEVATED THROUGH THE DAY AND THE SMALL CRAFT ADVISORY MAY
NEED TO BE EXTENDED INTO THE AFTERNOON.
WEDNESDAY THROUGH THURSDAY...HIGH PRESSURE NOSES IN FROM THE
SOUTHWEST. SUB-ADVISORY CONDITIONS ARE EXPECTED.
FRIDAY...A COLD FRONT WILL DROP DOWN FROM THE NORTH AND WILL SLOWLY
PUSH SOUTHWARD THROUGH THE AREA WATERS THROUGH THE WEEKEND. SUB-
ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS TIME.
&&
.RIP CURRENTS...
WITH AN INCREASE IN THE SWELL PERIODS AND WINDS VEERING MORE TOWARDS
THE EAST-SOUTHEAST WE HAVE DECIDED TO ADD A MODERATE RISK FOR RIP
CURRENTS ALONG ALL OUR COASTLINE. SOME ASSISTANCE WAS RECEIVED
ALSO FROM ON 1015 AM BEACH PATROL CONFERENCE CALL.
TOMORROW-MONDAY IS PROJECTING MODERATE NJ AND LOW DE BUT SINCE NWS
WAKEFIELD IS FCSTG MDT AGAINST US, WE'LL ALSO OPT FOR A MDT RISK
FOR DE. THERE WILL BE A DECENT S TO N LONGSHORE CURRENT TOMORROW.
WATER TEMPS ARE STILL ON THE COOL SIDE 60 TO 65F. WE CHECKED USING
2FT 8 SECONDS AND 4 FT 5 SECONDS WITH A SOUTH WIND DURING THE
AFTERNOON 180 DEGREE AT 18 KT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM MONDAY TO 6 AM EDT TUESDAY FOR
ANZ450>455.
&&
SYNOPSIS...GIGI/MEOLA
NEAR TERM...DRAG/HEAVENER 753
SHORT TERM...HEAVENER
LONG TERM...MEOLA
AVIATION...DRAG/HEAVENER/MEOLA 753
MARINE...DRAG/HEAVENER/MEOLA 753
RIP CURRENTS...753Hazardous weather outlook, Jun 7, 4:06 PM EDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 406 PM EDT SUN JUN 7 2015 NJZ001-007>009-PAZ054-055-060>062-101>103-105-082015- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 406 PM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AFTERNOON AND EVENING THUNDERSTORMS MAY BECOME STRONG TO SEVERE WITH TORRENTIAL RAINS POSSIBLE. THE HEAVY RAINS MAY CAUSE POOR DRAINAGE AND SMALL STREAMS/CREEKS FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ010-012-013-015>023-027-PAZ070- 071-104-106-082015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN MONTGOMERY- LOWER BUCKS- 406 PM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-082015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 406 PM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE NEW JERSEY AND DELAWARE COASTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-082015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 406 PM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:32 AM EDT | Small Craft Advisory | PHI | 35 hr | |
| Jun 8, 6:16 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 59 min |
| Jun 8, 4:34 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 116 min |
| Jun 8, 5:17 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 58 min |
| Jun 8, 5:51 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 54 min |
| Jun 8, 6:15 PM EDT | Special Weather Statement | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 2 hr |
| Jun 8, 7:19 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Montgomery | 56 min |
Nearby
Small Craft Advisory for Windses in New Jersey, 2015Every small craft advisory for winds in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.